BIROn - Birkbeck Institutional Research Online
    Up a level
    Export as [feed] Atom [feed] RSS
    Number of items: 3.

    Article

    Lawder, J.K. and King, Peter J.H. (2001) Querying multi-dimensional data indexed using the Hilbert space-filling curve. SIGMOD Record 30 (1), pp. 19-24. ISSN 0163-5808.

    Lawder, J.K. and King, Peter J.H. (2001) Using state diagrams for Hilbert curve mappings. International Journal of Computer Mathematics 78 (3), pp. 327-342. ISSN 0020-7160.

    Book Section

    Lawder, J.K. and King, Peter J.H. (2000) Using space-filling curves for multi-dimensional indexing. In: Lings, B. and Jeffery, K.G. (eds.) Advances in Databases, 17th British National Conference on Databases: BNCOD 17. Lecture Notes in Computer Science 1832. Springer, pp. 20-35. ISBN 9783540677437.

    This list was generated on Mon Sep 20 05:11:19 2021 BST.